# SDR ASAA2017080621546

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 30,413 hours, 10,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 EMERGENCY LIGHTING OPS CHECK, FOUND BATTERY PACKS M1674,  FAILED TO TEST. ACFT GROUNDED.  POWER SUPPLY REMOVED AND REPLACED FOR  M1694 IAW AMM 33-51-06-960-806.
